Über eine n-dimensionale Permutationspolynomgruppe.

Gerhard Kowol

Monatshefte für Mathematik (1975)

  • Volume: 79, page 115-122
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Kowol, Gerhard. "Über eine n-dimensionale Permutationspolynomgruppe.." Monatshefte für Mathematik 79 (1975): 115-122. <http://eudml.org/doc/177679>.

author = {Kowol, Gerhard},
journal = {Monatshefte für Mathematik},
pages = {115-122},
title = {Über eine n-dimensionale Permutationspolynomgruppe.},
url = {http://eudml.org/doc/177679},
volume = {79},
year = {1975},

AU - Kowol, Gerhard
TI - Über eine n-dimensionale Permutationspolynomgruppe.
JO - Monatshefte für Mathematik
PY - 1975
VL - 79
SP - 115
EP - 122
UR - http://eudml.org/doc/177679
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.